How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gupta Your Own Question
Dr. Gupta
Dr. Gupta, Doctor (MD)
Category: Health
Satisfied Customers: 7970
Experience:  Vastly experienced MD Physician with 19 years of experience.
239748
Type Your Health Question Here...
Dr. Gupta is online now
A new question is answered every 9 seconds

I recently started to take a womans vitamin pak and all ofa

Resolved Question:

I recently started to take a womans vitamin pak and all ofa sudden my muscles in my right arm and my elboware giving me severe trouble. One of these pills is a mood enhabcer with herbs like passion flower and others. could this be the problem?
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Gupta replied 5 years ago.

MD doc :

Hello & welcome to Just Answer!

If you have any questions after reading my answer, be sure to let me know.

MD doc :

The natural supplement that you are taking can certainly be responsible for the symptoms that you are having

MD doc :

I would recommend that you stop using the herbal supplement and then see if the symptoms persist,

MD doc :

If they do, it would be appropriate to see a physician

MD doc :

Please remember to accept the answer by pressing the GREEN accept button, do get back for any clarifications

Dr. Gupta and 2 other Health Specialists are ready to help you